Jump to content

Photo

New And Advice Greatly Appreciated!

vitamin b vitamin b1 vitamin b12 folic acid

3 replies to this topic

#1 moonie8404

moonie8404

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 0
About Me
  • Joined: 04-November 11

Posted 04 November 2011 - 08:41 AM

Hi all

I found this site a few weeks ago and only started the regime on here on Saturday but was hoping for some advice as I am really quite fed up with my skin.

I am a 27 year old female with acne - on my face, neck, back and chest (even sometimes on the tops of my legs). Nothing I seem to do seems to help the problem and my face is becoming more scarred and inflamed by the day.

The story goes:

I suffered from bad acne on my back when I was a teenager but at the age of 13-14 I was put on Dianette - not only for skin but mostly for my period pains as I suffer from severe pain and heavy periods. I never really noticed I had bad skin whilst a teenager, nothing excessive but maybe this was to do with the pill?

Anyhow, through the years of 16-26 I never really suffered from spots, the occasional few but generally my skin was always I was having bad reactions to and also suffering from a gynaelogical condition. Well, this January I got really bad acne and was given some antibiotics but they made me ill. I didnt take anything and in the end it did improve a little but noticed my skin was worse than usual. I suffered severe hair loss in January also and following this had blood tests which showed I had low folic acid and vitamin b12. I was put on to folic acid tablets in June and had 3 b12 shots a week for 2 weeks. As soon as I had these I got a massive outbreak of spots all over my face, neck, scalp which I have investigated is a side effect of b12, my nurse also agreed but my doctor said that this wouldn't have caused my acne. I decided to have the coil removed in August in case this was causing my acne but come end of September the spots were still there, if not worse. My doctor put me on the co-cyprindiol pill (i know this is form of dianette but I requested actual Dianette pill but doctor for some reason did not give this to me). But alas this has not helped at all. I know I have only been taking them a month but I am getting so frustrated and especially at my age, I feel so ashamed of my face and its really hit my confidence badly, to the point I have stopped socialising as I am so embarrassed.

So, this Saturday I started the regime, I got benzyol peroxide cream from Morrision pharmacy but they only have 5% or 10% so I took the 5%. I noticed a slight improvement after a couple of days, but my skin is now terribly dry, especially around my nose, mouth and chin area. I use Simple cream on my face as I have sensitive skin.

But today, I have broken out in awful painful swollen red spots, I am not sure because I am due on my period in a couple of days - most likely is. But just wanted to get an idea, has anyone else experienced something similar? I am just lost that nothing is helping and cannot get a reason as to why I would get these spots, espeically since I had this b12 vitamin shots??

Thanks for your time.

#2 cvd

cvd

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 755
    Blog Entries: 1
    Likes: 114
About Me
  • Gender:Female
  • Joined: 15-May 07

Achievements

     

Posted 04 November 2011 - 10:57 AM

Hi Moonie

I'm feeling for you...it's awful when things are flaring up badly. I used to suffer with what you have --- big painful red spots. Sounds like your hormones are going crazy right now. Any change can cause flare-ups when the body is already sensitive. I hope Dan's program works for you. BP can be hard on sensitive skin. You may want to use Dan's products instead of ones from the store because his are formulated to cause the least amount of irritation (...his BP is I think only 2.5%). You could try the regime I am using below. It takes awhile to kick in and until it does it helps to take an antibiotic like doxycycline (several months). Tretinoin cream restructures the pores so that they don't plug up, hence no more acne.

Spearmint tea (not peppermint) has been shown to have anti-androgen properties that will help too. You can get it at the health food store. In studies 2 strong cups a day equaled the effect of spironolactone.

Birth control can work for awhile but the problem is it is not a longterm answer...and can be harmful. The key is to use the least harmful products that you can use basically forever. I researched this several years ago and have been moving in that direction myself.

Hope this helps!

Status - 99.9% clear

Morning - Panoxyl 4 Cleanser (BP), Cleocin-T, DML Lotion, Physician's Formula SPF 30 Mineral Pressed Powder, Spiro 100 mg

Night - Cetaphil Antibacterial Bar, DML Lotion

Monthly - Professional microdermabrasion

Diet - Whole high nutrient unprocessed foods.  Avoid oils, dairy, sugars, bread, nuts, alcohol, caffeine, and fermented foods.

Supplements - Opti l-zinc, citrical + D3

Daily - Walk, breath deeply, meditate and do yoga daily, wear hats for sun protection 

 

 


#3 gia1

gia1

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 150
    Likes: 13
About Me
  • Joined: 15-August 09

Posted 04 November 2011 - 06:22 PM

you said you took antibiotics which can give you candida, a fungal infection which can cause acne. look under severe acne with the topic i found my cure it will tell you how i cleared my skin. I am not saying this is what you have but it worked for me.

#4 moonie8404

moonie8404

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 0
About Me
  • Joined: 04-November 11

Posted 10 November 2011 - 07:17 AM

Thanks for your posts.

It is so very frustrating! Last week there was a moment of when spots seemed to be clearing but seem to have had a flare up which started yesterday (couple of days going back on the 7 day break from my pill suprisingly!). The doctors just fob you off and get fed up of paying prescription after prescription for things that do not work. I cannot make sense of what would have done this - I am convinced it was the B12 injections and this is when it really got bad - its still all over my back and just looks horrible, so I can forget about wearing nice clothes!

I am keeping up with the BP as this does seem to have had a small affect at clearing some, so will continue, but just need to look at the back acne topic.

there are just so many different things out there I dont know where to start!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users